# SDR SWIA20231120930

- Difficulty date: September 30, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL SKIN CUT-OUT AT FS235.00 AND RBL6.0 HAS POSSIBLE CRACK IN THE SKIN   (C-CHECK RO 11/21/2023)   REPAIRED NLG WHEEL WELL SKIN CUT-OUT AT FS235.00 REF REO 601R-53-11-048 REV. -D DATED 2015-06-10, AND  REO 601R-53-11-3896 REV. 2023-10-09. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD. SEE CONTINUATION CARD FOR DETAILS
